# SDR SWAA2022020716727

- Difficulty date: January 16, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 39,424 hours, 25,859 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL UPPER FORWARD SLIDING SEAL IS CRACKED / REMOVED AND REPLACED PER AMM 53-31-31.
